# SDR SCNA00317

- Difficulty date: April 20, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN THE RIGHT WING LOWER SPAR CHORD AT FUELING ACCESS BAY APPROXIMATELY WS 464.5.  REMOVED DAMAGED SECTION IAW SRM 513006.  FABRICATED 1 LOWER CHORD PLATE FROM 2024 T4 PER SAMPLE, FABRICATED 1 DOUBLER FROM 2024 T3 .125 AND FABRICATED 1 TRIPLER FROM 2024 T3 .160.  TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002.  INSTALLED REPAIR PARTS.
